MathSciNet Relay Station
MathSciNet bibliographic data
MR435604 (55 #8563a) 35L05
Pecher, Hartmut $L\sp{p}$-Abschätzungen und klassische Lösungen für nichtlineare Wellengleichungen. I. Math. Z. 150 (1976), no. 2, 159–183.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement